# SDR QXEA0100283

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 31,252 hours, 37,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI-EXIT SIGN ABOVE COCKPIT DOOR 28V LIGHTS INOPERATIVE.  REPLACED EXIT SIGN ABOVE COCKPIT DOOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
